# SDR FDEA201109073738

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 45,894 hours, 7,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - WHILE CARRYING INSPECTION AS PER WORKCARD ITEM 1, FOUND SEAT TRACK AT STA.5-0, X=-27.5 WITH CORROSION ON CHANNEL.  REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT FROM STA. 5-0 TO STA. 5-43 X= -27.5 AS PER SRM 53-00-52 FIG. 201   REPAIR 1 REV.47 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
